Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2012 | Journal Article | LibreCat-ID: 54322
Hesse, Kerstin, and Robert S. Womersley. “Numerical Integration with Polynomial Exactness over a Spherical Cap.” Advances in Computational Mathematics, vol. 36, 2012, pp. 451–83.
LibreCat
2012 | Book | LibreCat-ID: 51492
Hilgert, Joachim, and Ingrid Hilgert. Mathematik - Ein Reiseführer. Springer Spektrum, 2012.
LibreCat
| Download (ext.)
2012 | Journal Article | LibreCat-ID: 37503
Kolb, Martin, and David Steinsaltz. “Quasilimiting Behavior for One-Dimensional Diffusions with Killing.” Annals of Probability, vol. 40, no. 1, Institute of Mathematical Statistics, 2012, pp. 162–212, doi:https://doi.org/10.1214/10-AOP623.
LibreCat
| DOI
2012 | Journal Article | LibreCat-ID: 34847
Klüners, Jürgen. “The Distribution of Number Fields with Wreath Products as Galois Groups .” International Journal of Number Theory, vol. 08, no. 03, World Scientific Pub Co Pte Lt, 2012, pp. 845–58, doi:10.1142/s1793042112500492.
LibreCat
| DOI
| arXiv
2012 | Journal Article | LibreCat-ID: 42797
Kirschmer, Markus. “A Normal Form for Definite Quadratic Forms over $\mathbb{F}_{q}[t]$.” Mathematics of Computation, vol. 81, no. 279, American Mathematical Society (AMS), 2012, pp. 1619–34, doi:10.1090/s0025-5718-2011-02570-6.
LibreCat
| DOI
2012 | Book | LibreCat-ID: 44346
Burban, Igor, and B. Kreußler. Vector Bundles on Degenerations of Elliptic Curves and Yang-Baxter Equations. 1035th ed., vol. 220, 2012, doi:10.1090/S0065-9266-2012-00654-X.
LibreCat
| DOI
2012 | Journal Article | LibreCat-ID: 44344
Burban, Igor, and O. Schiffmann. “On the Hall Algebra of an Elliptic Curve I.” Duke Mathematical Journal, vol. 161, no. 7, 2012, pp. 1171–1231, doi:10.1215/00127094-1593263.
LibreCat
| DOI
2012 | Journal Article | LibreCat-ID: 44345
Burban, Igor, and T. Henrich. “Semi-Stable Vector Bundles on Elliptic Curves and the Associative Yang-Baxter Equation.” Journal of Geometry and Physics, vol. 62, no. 2, 2012, pp. 312–329.
LibreCat
2012 | Journal Article | LibreCat-ID: 44347
Burban, Igor, and O. Schiffmann. “Two Descriptions of the Quantum Affine Algebra Uv(Sl2) via Hall Algebra Approach.” Glasgow Journal of Math., vol. 54, no. 2, 2012, pp. 283–307.
LibreCat
2012 | Journal Article | LibreCat-ID: 44348
Burban, Igor. “Frobenius Morphism and Vector Bundles on Cycles of Projective Lines.” Communications in Algebra, vol. 40, no. 8, 2012, pp. 2983–2988.
LibreCat
2012 | Journal Article | LibreCat-ID: 44343
Burban, Igor, and M. Kalck. “Singularity Category of a Non–Commutative Resolution of Singularities.” Advances in Mathematics, vol. 231, no. 1, 2012, pp. 414–435.
LibreCat
2012 | Journal Article | LibreCat-ID: 45765
Grummt, Robert, and Martin Kolb. “Essential Selfadjointness of Singular Magnetic Schrödinger Operators on Riemannian Manifolds.” Journal of Mathematical Analysis and Applications, vol. 388, 2012, pp. 480–89, doi:10.1016/j.jmaa.2011.09.060.
LibreCat
| DOI
2012 | Book Chapter | LibreCat-ID: 57436
Biehler, Rolf, et al. “Technology for Enhancing Statistical Reasoning at the School Level.” Third International Handbook of Mathematics Education, edited by M. A. Clements et al., 27th ed., Springer New York, 2012, pp. 643–89, doi:10.1007/978-1-4614-4684-2_21.
LibreCat
| DOI
| Download (ext.)
2012 | Journal Article | LibreCat-ID: 57438
Biehler, Rolf, and Dave Pratt. “Research on the Reasoning, Teaching and Learning of Probability and Uncertainty.” ZDM, vol. 44, no. 7, Springer, 2012, pp. 819–823.
LibreCat
2012 | Journal Article | LibreCat-ID: 57440
Hofmann, T., and Rolf Biehler. “eFathom – eine Multimediale Einführung in die Werkzeugsoftware Fathom.” Stochastik in der Schule, vol. 32, no. 3, 2012, pp. 14–19.
LibreCat
2012 | Journal Article | LibreCat-ID: 57437
Biehler, Rolf. “Stochastik in der Schule bedankt sich bei Heinz Althoff und Gerhard König.” Stochastik in der Schule, vol. 32, no. 3, 2012, pp. 30–31.
LibreCat
2012 | Book (Editor) | LibreCat-ID: 57439
Biehler, Rolf, and D. Pratt, editors. Probability in Reasoning About Data and Risk. ZDM The International Journal on Mathematics Edu-Cation, 44(7) . 2012.
LibreCat
2012 | Book Chapter | LibreCat-ID: 57567
Biehler, Rolf, et al. “Self-Regulated Learning and Self Assessment in Online Mathematics Bridging Courses.” Teaching Mathematics Online: Emergent Technologies and Methodologies, edited by A. A. Juan et al., IGI Global, 2012, doi:10.4018/978-1-60960-875-0.ch011.
LibreCat
| DOI
| Download (ext.)
2012 | Book Chapter | LibreCat-ID: 57563
Biehler, Rolf, et al. “Tutorenschulung als Teil der Lehrinnovation in der Studieneingangsphase „Mathematik im Lehramtsstudium “(LIMA-Projekt).” Mathematik lehren in der Hochschule - Didaktische Innovationen für Vorkurse, Übungen und Vorlesungen, edited by M. Zimmermann et al., Franzbecker, 2012, pp. 33–44.
LibreCat
| Download (ext.)
2012 | Book Chapter | LibreCat-ID: 57565
Biehler, Rolf, et al. “Fachbezogene Qualifizierung von MathematiktutorInnen–Konzeption und erste Erfahrungen im LIMA-Projekt.” Mathematik lehren in der Hochschule–Didaktische Innovationen für Vorkurse, Übungen und Vorlesungen, edited by M. Zimmermann et al., Franzbecker, 2012, pp. 21–33.
LibreCat
| Download (ext.)